PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Uniqueness of the Fréchet algebra topology on certain Fréchet algebras

Volume 234 / 2016

S. R. Patel Studia Mathematica 234 (2016), 31-47 MSC: Primary 46J05; Secondary 13F25, 46H40. DOI: 10.4064/sm8132-5-2016 Published online: 20 July 2016

Abstract

In 1978, Dales posed a question about the uniqueness of the $(F)$-algebra topology for $(F)$-algebras of power series in $k$ indeterminates. We settle this in the affirmative for Fréchet algebras of power series in $k$ indeterminates. The proof goes via first completely characterizing these algebras; in particular, it is shown that the Beurling–Fréchet algebras of semiweight type do not satisfy a certain equicontinuity condition due to Loy. Some applications to the theory of automatic continuity are also given, in particular to the case of Fréchet algebras of power series in infinitely many indeterminates.

Authors

  • S. R. PatelDepartment of Mathematics
    C. U. Shah University
    Wadhwan City, Gujarat, India
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image